# SDR MASA2017061312375

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 17,995 hours, 16,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 14 & 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CELING EMERGENCY FLOOD LIGHT INOPERATIVE ROW 14 AND 17.
